# SDR MWEA00515

- Difficulty date: June 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39140251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - AFT CARGO DOOR HAD A CRACKED FITTING ON BEAM NR 5 (UPPER) FORWARD END.  INSTALLED FITTING.  (X)
